David Geraghty


Department of Mathematics
Carney Hall
Boston College
Chestnut Hill, MA
02467-3806
USA
Email: david[dot]geraghty[at]bc[dot]edu

I am an Assistant Professor in the Mathematics Department at BC. Before coming to BC, I was a Veblen Research Instructor at Princeton University and the IAS (2010–2013) and a graduate student at Harvard University (2005–2010).

Publications and Preprints

"Modularity lifting beyond the Taylor-Wiles method" (with Frank Calegari) pdf
This paper is a combined, extended, and revised version of our previous two preprints: "Modularity lifting beyond the Taylor-Wiles method I and II"

"Serre Weights for U(n)" (with Thomas Barnet-Lamb and Toby Gee) pdf

"Patching and the p-adic local Langlands correspondence" (with Ana Carainai, Matthew Emerton, Toby Gee, Vytautas Paškūnas and Sug Woo Shin) pdf

"The Breuil-Mézard conjecture for quaternion algebras" (with Toby Gee) pdf

"Congruences betwen Hilbert modular forms: constructing ordinary lifts, II" (with Thomas Barnet-Lamb and Toby Gee) pdf
Math. Res. Lett. 20 (2013), no. 01, 67–72.

"Serre weights for rank two unitary groups" (with Thomas Barnet-Lamb and Toby Gee) pdf
Mathematische Annalen 356 (2013), no. 4, 1551-1598.

"Local-global compatibility for l=p, II" (with Thomas Barnet-Lamb, Toby Gee and Richard Taylor) pdf
Annales scientifiques de l'ENS 47 (2014), 161-175.

"Local-global compatibility for l=p, I" (with Thomas Barnet-Lamb, Toby Gee and Richard Taylor) pdf
Annales de Mathématiques de Toulouse Volume 21, Number 1, 57-92 (2012).

"Potential automorphy and change of weight" (with Thomas Barnet-Lamb, Toby Gee and Richard Taylor) pdf
Annals of Mathematics 179 (2014), 501-609.

"Congruences between Hilbert modular forms: constructing ordinary lifts in parallel weight two" (with Thomas Barnet-Lamb and Toby Gee) pdf
Duke Math. Journal 161 (2012), Number 8, 1521-1580.

"Companion forms for unitary and symplectic groups" (with Toby Gee) pdf
Duke Math. Journal 161 (2012), Number 2, 247-303.

"The Sato-Tate conjecture for Hilbert modular forms" (with Thomas Barnet-Lamb and Toby Gee) pdf
J. Amer. Math. Soc. 24 (2011), 411-469.

"A family of Calabi-Yau varieties and potential automorphy II" (with Thomas Barnet-Lamb, Michael Harris and Richard Taylor) pdf
Publ. Res. Inst. Math. Sci. 47 (2011), no. 1, 29 98.

"Modularity lifting theorems for ordinary Galois representations" pdf